# SDR JJBA201811075002

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 33,369 hours, 20,932 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Binding
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE L/G DOOR DIDN`T RETRACT ON GEAR UP COMMAND,RAN QRH NOSE GEAR DOOR RETRACTED.	FOUND UPLOCK ROLLER TO NOT MOVE FREELY. REMOVED, CLEANED AND REINSTALLED. OPS CHECK SAT
